# SDR ORJA9756

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor Linkage
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC - AFTER GEAR EXTENSION, RIGHT MAIN AND RED UNSAFE LIGHT.  CYCLED GEAR AND ON SECOND EXTENSION, SAME INDICATION.  PULLED RED MANUAL EXTENSION HANDLE AND GOT THREE GREEN INDICATIONS.  LANDED STRAIGHT AHEAD WITH GEAR DOORS FLYING.  FOUND UPLOCK PROXIMITY-SENSOR LINKAGE DISCONNECTED.  RECONNECTED LINKAGE.  OPS CHECK GOOD.  PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR POSITION INDICATING AND WARNING SYSTEMS PER MM 32-60-00.  (X)
